# SDR SIMA20230507002

- Difficulty date: May 7, 2023
- Submitted: May 7, 2023
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 14,062 hours, 9,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 17005669003
- Condition: Damaged
- Location: Fr 18-19
- Component: Skin Panel
- Component part number: 17005669003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE(PUNCTURE) TO EXTERNAL FUSELAGE SKIN BETWEEN FRAMES 18-19 STRINGERS 26 R AND 27 R (MAJOR REPAIR)-C/A-REMOVED DAMAGE, PERFORMED HFEC INSPECTIONIAW NDTM PART 6 51-06-00-250-801-A, NO DEFECTS NOTED.FABRICATED ,LOCATED, AND DRILLED FILLER AND DOUBLER IAW EMB 175 SRM53-10-01 AND 51-40-02. TREATED AND PRIMED FILLER, DOUBLER AND FUSELAGE SKIN IAW EMB 175 SRM 51-23-04 AND 5123-05. INSTALLED DOUBLER AND FILLER IAW EMB 175 SRM 53-10-01 REPAIR 12 AND 51-40-08, APLIED TOPCOAT IAW IAW EMB 175 SRM 51-23-06 AND APPLIED CIC TO INTERNAL SURFACES IAW EMB 175 CPM 51-25-00-910-001-A
